MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER
Model Number 71812
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that one of the boxes sent had about 8 hydrosil intermittent catheter in it that were not straight and they were bent.Patient used one of the catheter and it had caused pain.Patient did bin the other ones that were bent.Per follow up with the ibc via email on 01feb2021, no photo sample available.The patient could not use and therefore no pain control needed.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to operator error.The device used for the treatment though it was unknown whether the device related to the reported event or met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that one of the boxes had about 8 hydrosil intermittent catheters that were not straight and they were bent.The patient used one of the catheter and it caused the pain.The patient did with the other ones that were bent.Per follow up with the ibc via email on 01feb2021 there was no photo sample available.The patient could not use and therefore no pain control needed.

Brand Name
MAGIC3 GO INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT URINARY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11398322
Report Number1018233-2021-00886
Device Sequence Number19137422
Product Code EZD
UDI-Device Identifier00801741097997
UDI-Public(01)00801741097997
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2023
Device Model Number71812
Device Catalogue Number51812
Device Lot NumberJUEU0597
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;